Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

LIMIT CYCLES IN UNIFORM ISOCHRONOUS CENTERS OF DISCONTINUOUS DIFFERENTIAL SYSTEMS WITH FOUR ZONES

Full text
Author(s):
Itikawa, Jackson ; Llibre, Jaume ; Mereu, Ana Cristina ; Oliveira, Regilene
Total Authors: 4
Document type: Journal article
Source: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B; v. 22, n. 9, p. 3259-3272, NOV 2017.
Web of Science Citations: 1
Abstract

We apply the averaging theory of first order for discontinuous differential systems to study the bifurcation of limit cycles from the periodic orbits of the uniform isochronous center of the differential systems <(x) over dot> = -y + x(2)y; <(y) over dot> = x + xy and <(x) over dot> = -y + x(2) y; <(y) over dot = x + xy(2), when they are perturbed inside the class of all discontinuous quadratic and cubic polynomials differential systems with four zones separately by the axes of coordinates, respectively. Using averaging theory of first order the maximum number of limit cycles that we can obtain is twice the maximum number of limit cycles obtained in a previous work for discontinuous quadratic differential systems perturbing the same uniform isochronous quadratic center at origin perturbed with two zones separately by a straight line, and 5 more limit cycles than those achieved in a prior result for discontinuous cubic differential systems with the same uniform isochronous cubic center at the origin perturbed with two zones separately by a straight line. Comparing our results with those obtained perturbing the mentioned centers by the continuous quadratic and cubic differential systems we obtain 8 and 9 more limit cycles respectively. (AU)

FAPESP's process: 12/18780-0 - Geometry of control systems, dynamical and stochastics systems
Grantee:Marco Antônio Teixeira
Support type: Research Projects - Thematic Grants
FAPESP's process: 14/00304-2 - Singularities of differentiable mappings: theory and applications
Grantee:Maria Aparecida Soares Ruas
Support type: Research Projects - Thematic Grants
FAPESP's process: 15/07612-7 - Uniform isochronous centers in planar polynomial differential systems of degree 5
Grantee:Jackson Itikawa
Support type: Scholarships in Brazil - Post-Doctorate